# SDR SWAA2013053116651

- Difficulty date: May 22, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 50,556 hours, 29,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 737001028
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WINGLET DELAMINATED.  R & R WINGLET IAW MM.
